# SDR HNAA2013062600365

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 45,724 hours, 53,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21GBA2CD
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF.  R & R F/A EMERGENCY LIGHT SWITCH.  OPS CHECKED GOOD IAW WC 33-50-03Q.
